MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TRANSCRANIAL MAGNETIC STIMULATOR

NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TRANSCRANIAL MAGNETIC STIMULATOR
Model Number NEUROSTAR ADVANCED THERAPY V3.7.1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Anxiety (2328)
Date of Event 07/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Tms treater reported that one of their patients was experiencing increased anxiety after receiving 10 treatments.Patient received 9 treatments of standard tms treatment and 1 treatment of theta burst, after which patient reported increased anxiety.Patient is currently on her second course of tms.Patient has been experiencing "a lot of life issues" recently and is "really overwhelmed".According to the provider, the patient is not an any medications but provider prescribed patient a benzodiazepine in response to her increased anxiety, although the patient admitted to not taking it.Patient has continued with standard tms treatment and was on her 15th session out of 36.Based on the provided information, it can not be ruled out whether her increased anxiety was due to the theta burst session, her personal issues, or a combination of these factors.
 
Event or Problem Description
Neuronetics received a call from a tms provider which reported that one of their patients experiencing increased anxiety with treatment.

Brand Name
NEUROSTAR ADVANCED THERAPY
Common Device Name
TRANSCRANIAL MAGNETIC STIMULATOR
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
anna gorbunov
3222 phoenixville pike
malvern, PA 19355
6106404202
MDR Report Key17452988
Report Number3004824012-2023-00016
Device Sequence Number7383532
Product Code OBP
UDI-Device Identifier00850005944522
UDI-Public00850005944522
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K201158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNEUROSTAR ADVANCED THERAPY V3.7.1
Device Catalogue Number81-02315-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Initial Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BENZODIAZEPINE
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexFemale
Patient Weight74 KG